slide1 n.
Skip this Video
Loading SlideShow in 5 Seconds..
Suspected Hypersensitivity or Anaphylaxis PowerPoint Presentation
Download Presentation
Suspected Hypersensitivity or Anaphylaxis

Loading in 2 Seconds...

  share
play fullscreen
1 / 2
Download Presentation

Suspected Hypersensitivity or Anaphylaxis - PowerPoint PPT Presentation

moses-marquez
89 Views
Download Presentation

Suspected Hypersensitivity or Anaphylaxis

- - - - - - - - - - - - - - - - - - - - - - - - - - - E N D - - - - - - - - - - - - - - - - - - - - - - - - - - -
Presentation Transcript

  1. Suspected Hypersensitivity or Anaphylaxis • In all cases in which infusion reaction symptoms of any grade are observed, the infusion of cetuximab should be stopped. • Measure vital signs • If a grade 3 or 4 infusion reaction is observed, the infusion of cetuximab should be discontinued immediately and should not be attempted again. • Appropriate medical therapy should be administered, which may include fluids,epinephrine, corticosteroids, diphenhydramine, bronchodilators, and oxygen. Thomas M, CLIN J ONC NURS 2005 ; 9:332

  2. Clinical signs, pathophysiology and management of skin toxicity during therapy with EGFR-I • untreated dermatological side-effects could represent a threat to patient compliance • acneiform eruptions respond well to topical anti-inflammatory acne therapy, tetracyclines are needed to treat moderate to severe cases. Segaert, Annals of Oncology 16: 1425–1433, 2005